# SDR DALA2022031501678

- Difficulty date: January 26, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,630 hours, 36,177 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LH HORIZONTAL STABILIZER LEADING EDGE SKIN INBOARD SECTION. SUMMARY OF NRC 00070: DENTS WERE MEASURED AND FOUND TO BE OUT LIMITS PER B717 SRM 55-10-01-1A PROCEDURE 1 PARAGRAPH 4. A. AND FIGURE 102. DENT FILLER REPAIR WAS PERFORMED PER B717 SRM 55- 10-01-2R PROCEDURE 2. PERFORM GENERAL VISUAL INSPECTION INITIAL 24 MONTHS AND REPETITIVE 24 MONTHS PER B 717 SRM 55-10-01-2R PROCEDURE 2. PAR 5. (LP #2099819)
